# SDR CA970605009

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 85711559101
- Condition: Worn Through
- Location: Sta 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FAIRLEAD BRACKET ON LEFT REAR SPAR STATION 207 HAD BEEN WORN THROUGH BY AILERON CONTROL CABLE. FAIRLEAD AT STA. 243 ALSO (SEE SDR 970610012).
